# SDR AALA202111221601

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 47,076 hours, 23,104 cycles
- Engine: Iae V2524A5
- Engine time: 54,667 hours, 25,587 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2524A5
- Part serial: V11131
- Condition: Stalled
- Location: Zone 400 - Nac/P
- Part time: 54,667 hours, 25,587 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, M
- Precautionary procedure: E, A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMB OUT THROUGH 18,000 FEET, THE RIGHT ENGINE SURGED TWICE FOLLOWED BY A LOUD BANG. EGT STARTED CLIMBING, ECAM WARNING OF EGT OVER LIMT. CREW MOVED THROTTLE TO IDLE AND EGT CONTINUED TO CLIMB AND ENGINE WAS PREPARING TO SHUTDOWN WHEN CREW SHUT DOWN THE ENGINE. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO IAH WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202111191601 :REPLACED #2 ENGINE PER TASK CARD 26L40071004** (CLOSED)
